Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Joint pain,increased uric acid,precautions ?

For the last few months i was feeling pain in my joints and thought it to be due to increasing uric acid in blood which proved to be true. The uric acid observed to be 8. Now i m getting treatment for that. Now what precautions should be required to get rid of uric acid problem. Every time after blood sample collection i observe red spots at sample collection point in the arm which become blue later. This kind of spots did not observed in past. is it due to uric or any other medical disorder . My age is 46 years & residing Saudi Arabia. General health is good. Weight is 84 Kg.
Asked On : Mon, 30 Apr 2012
Answers:  2 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

High uric acid levels can cause joint pains and stones in kidneys. It is good that you are taking treatment. You need to check your blood uric acid levels periodically, alter the dose of medicine if necessary and also check urine uric acid excretion by collecting 24 hours urine sample if you are prone for stone formation.
In addition to medicines, you need to take diet less in purines (precursor of uric acid). That is red meat needs to be taken less or best avoided if u can.
You need to consume 3 to 4 liters of water to reduce stone formation.
Regular medical follow up is a must.
Get well soon.
Answered: Mon, 30 Apr 2012
I find this answer helpful
Rheumatologist Dr. Divya Agarwal's  Response
It is not necessary that the joint pains are due to uric acid becoz that condition is very different called gout, please see a rheumatologist
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor